# SDR CA121219013

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 42541000
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE FORWARD BAGGAGE DOOR AFT HINGE WAS FOUND UNSERVICEABLE DUE TO MOUNTING BOLT HOLES BEING NOTCHED OUT, WITH NO EDGE DISTANCE REMAINING.  BAGGAGE DOOR AFT HINGE REPLACED WITH NEW HINGE, PN 42541-000 TO RECTIFY DEFECT.
